Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Painful chest, cough, rapid heart beat, non smoker. What is going on?

hello doctor i am having pain in the left outer side of my chest for the last 3 days some times i feel my heartbeating when i cough i feel heart pain this follow an argument with my wife it hasnt got any better, i am male 46 180 cm tall about 95 kg non smoking non excercising with family history of heart disease, i live in winnipeg canada and there is usually a long waiting to see a doctor in the hospital what do u suggest
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
coughing and chest pain +palpitations=lung problem(bronchitis or pneumonia)
you have a family history and you are not doing exercises .....thats known as STUPIDITY
neverthe less you have a family history + your age is typical of heart diseases ekg will be best to rule out heart disease....then if its normal go to pulmonoligist
take care
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor